# SDR HNAA2024092700878

- Difficulty date: September 9, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 45,212 hours, 41,450 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2115 CARGO DOOR LWR BEAM FWD SUPPORT ANGLE FITTING CORRODED AT FR65.  RAR ANGLE FITTING IAW SRM 51-40-02
